| Model Number |
7400-004-000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device starts running during a procedure without anyone touching it.The procedure was completed successfully without a clinically significant delay.There was no medical intervention, and no adverse consequences were reported with this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.